MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911420300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per the product specification.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that following a coronary artery drug eluting stenting treatment procedure, the patient expired.In (b)(6) 2012, the patient was diagnosed with unstable angina (braunwald classification: iiic) along with myocardial infarction and was referred for cardiac catheterization.The target lesion was located in the proximal to mid left anterior descending artery (lad) with 80% in-stent restenosis of an unknown stent and was 20mm long with a reference vessel diameter of 3.00mm.The target lesion was treated with direct placement of a 3.00x20mm promus element plus stent, with 0% residual stenosis.The patient was discharged on aspirin and clopidogrel the next day.In (b)(6) 2017, the patient expired.The immediate cause of death is unknown.
 
Additional Manufacturer Narrative
Event date corrected from 06-sep-2017 to (b)(6) 2017.(b)(4).
 
Event or Problem Description
It as further reported that per the death certificate, the immediate cause of death was intracranial hemorrhage and other underlined causes of death are severe encephalopathy, ischemic cerebrovascular accident(cva) and chronic obstructive pulmonary disease (copd).

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6930213
Report Number2134265-2017-09576
Device Sequence Number1443764
Product Code NIQ
UDI-Device Identifier08714729807964
UDI-Public08714729807964
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2013
Device Model NumberH7493911420300
Device Catalogue Number39114-2030
Device Lot Number0015217625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age49 YR